Translator Disclaimer
November 2011 A weighted weak type estimate for the fractional integral operator on spaces of homogeneous type
Qihui Zhang
Hiroshima Math. J. 41(3): 389-407 (November 2011). DOI: 10.32917/hmj/1323700041

Abstract

Let $(\mathscr{X},\,d,\,\mu)$ be a space of homogeneous type in the sense of Coifman and Weiss. In this paper, we give a sufficient condition on the pair of weights $(u,\,v)$ so that the fractional integral operator on spaces of homogeneous type is bounded from $L^p(\mathscr{X},\,v)$ to weak $L^q(\mathscr{X},\,u)$ with $1<p\leq q<\infty$.

Citation

Download Citation

Qihui Zhang. "A weighted weak type estimate for the fractional integral operator on spaces of homogeneous type." Hiroshima Math. J. 41 (3) 389 - 407, November 2011. https://doi.org/10.32917/hmj/1323700041

Information

Published: November 2011
First available in Project Euclid: 12 December 2011

zbMATH: 1235.42011
MathSciNet: MR2895287
Digital Object Identifier: 10.32917/hmj/1323700041

Subjects:
Primary: 42B20

Rights: Copyright © 2011 Hiroshima University, Mathematics Program

JOURNAL ARTICLE
19 PAGES


SHARE
Vol.41 • No. 3 • November 2011
Back to Top